# SDR 2005FA0001552

- Difficulty date: September 30, 2005
- Submitted: November 26, 2005
- Operation: General aviation
- Aircraft: N23JK
- Make and model: Amrgen AA5B
- Aircraft serial: AA5B0022
- Aircraft time: 3,100 hours
- Engine: Lyc O360A4K
- Engine time: 2,043 hours
- Propeller: Snsnch 76EM8
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: LW11750
- Condition: Broken
- Location: Engine
- Part time: 2,043 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CONNECTING ROD TO CRANKSHAFT BEARING FAILED RESULTING IN ROD DISCONNECTING FROM CRANKSHAFT AND SUBSEQUENT CASE PENETRATION AND ENGINE STOPPAGE.
